MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CEM CONST LNR 60 X 36; PROSTHESIS, HIP

ZIMMER BIOMET, INC. CEM CONST LNR 60 X 36; PROSTHESIS, HIP
Catalog Number 00711506036
Medical Device Problem Codes Material Erosion (1214); Off-Label Use (1494); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Metal Related Pathology (4530)
Date of Event 08/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unknown competitor's head.Unknown competitor's stem.Zimmer biomet tm cup.Part: 00700006020, lot: 65445459.Zimmer biomet bone screw.Part:00662406520 lot:65159661.G2: australia.The customer has indicated that the product was discarded and will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a hip revision approximately 2 years post-implantation due to reoccurring dislocations.It was noted that the metal locking ring of the liner had been impinging on the neck of the competitor's stem causing severe metallosis.The stem and liner were removed, and spacer g was inserted for six weeks.Another revision surgery will be required to replace the stem and liner.Follow-ups to gather additional information are currently in process.
 
Event or Problem Description
Due diligence is complete as multiple attempts were made; however, no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no deviations or anomalies during manufacturing.Single xr reviewed and not submitted to radiology as the quality of the image is poor.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.

Brand Name
CEM CONST LNR 60 X 36
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23135224
Report Number0001822565-2025-03544
Device Sequence Number15931941
Product Code KWZ
UDI-Device Identifier00889024130296
UDI-Public(01)00889024130296(17)250803(10)64727015
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K072121
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/03/2025
Device Catalogue Number00711506036
Device Lot Number64727015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale